# SDR AALA202407301964

- Difficulty date: July 28, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 31,696 hours, 13,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Exhaust Port
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WASTE TASK EXHAUST PORT HAS SIGN OF CORROSION AROUND. INSPECTED AREA AND PERFORMED REPAIR AT WASTE TANK EXHAUST PORT. PER AMM 38-32-00-140-801.
